# SDR ASMF20190816004

- Difficulty date: July 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 24,789 hours, 2,878 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 2051M72G03
- Part serial: CFNF5488
- Condition: Missing
- Location: Lt Engine Fan
- Part time: 16,599 hours, 1,971 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED MISSING MATERIAL ON FAN BLADE OF ENGINE NO. 1S/N: 956321; AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL ISSUED THE WO 5544667 TO PERFORM A CONDITIONAL INSPECTION; IT WAS FOUND FAN BLADE WITH MISSING MATERIAL WITH FOLLOWING DIMENSIONS: 0.130¨L AND 0.090¨D BEING OUT OF LIMITS; SO IT WAS PERFORMED REPLACEMENT OF FAN BLADE IAW AMM DMC-B787-A-G72-22-02-00A-520A/720-A, IT WAS PERFORMED VIBRATION SURVEY-FUNCTIONAL TEST, ALL CORRECT
